# SDR 9JLA2014052804963

- Difficulty date: May 26, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N404BL
- Make and model: Beech 400A
- Aircraft serial: RK367
- Aircraft time: 3,848 hours, 3,747 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220389433
- Part serial: 4220
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE NR 1 ADC ON THE PILOTS SIDE FAILED DURING FLIGHT.  MX EVALUATED & FOUND THAT THE NR 1 ADC WAS DEFECTIVE.  THE DEFECTIVE UNIT PN 822-0389-433 SN 4220 WAS REMOVED & AN OVERHAULED UNIT WAS INSTALLED.  FUNCTIONAL CHECKS WERE SATISFACTORY & THE ACFT WAS RETURNED TO SERVICE.
